Alert archive / Louisiana / Tornado Warnings in 2016
Tornado Warning 58, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 30, 2016, 8:09 AM CDT for Jackson Parish, Lincoln Parish, Union Parish, Louisiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 8:09 AM CDT (13:09 UTC)
- Expired
- Apr 30, 2016, 8:34 AM CDT
- In force
- 25 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Jackson Parish, LA, Lincoln Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 125 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 5:11 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 1.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- -85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
687
WFUS54 KSHV 301309
TORSHV
LAC049-061-111-301345-
/O.NEW.KSHV.TO.W.0058.160430T1309Z-160430T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 AM CDT SAT APR 30 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
CENTRAL UNION PARISH IN NORTH CENTRAL LOUISIANA...
EASTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 845 AM CDT
* AT 808 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER RUSTON...MOVING NORTHEAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
FARMERVILLE AROUND 835 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE BAYOU
D ARBONNE LAKE...VIENNA...D ARBONNE AND DOWNSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3247 9263 3252 9272 3292 9242 3277 9221
TIME...MOT...LOC 1308Z 220DEG 32KT 3256 9262
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
122 follow-up statements
897
WWUS54 KSHV 301326
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
826 AM CDT SAT APR 30 2016
LAC049-301336-
/O.CAN.KSHV.TO.W.0058.000000T0000Z-160430T1345Z/
JACKSON LA-
826 AM CDT SAT APR 30 2016
...THE TORNADO WARNING FOR NORTHERN JACKSON PARISH IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTH CENTRAL LOUISIANA.
LAT...LON 3263 9250 3267 9256 3290 9239 3281 9226
TIME...MOT...LOC 1326Z 220DEG 32KT 3268 9250
$$
LAC061-111-301345-
/O.CON.KSHV.TO.W.0058.000000T0000Z-160430T1345Z/
UNION LA-LINCOLN LA-
826 AM CDT SAT APR 30 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR CENTRAL
UNION AND NORTHEASTERN LINCOLN PARISHES...
AT 826 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTHWEST OF FARMERVILLE...OR 13 MILES NORTHEAST
OF RUSTON...MOVING NORTHEAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
FARMERVILLE AROUND 835 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE D
ARBONNE AND BAYOU D ARBONNE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3263 9250 3267 9256 3290 9239 3281 9226
TIME...MOT...LOC 1326Z 220DEG 32KT 3268 9250
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
12194
WWUS54 KSHV 301334
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
834 AM CDT SAT APR 30 2016
LAC061-111-301344-
/O.CAN.KSHV.TO.W.0058.000000T0000Z-160430T1345Z/
UNION LA-LINCOLN LA-
834 AM CDT SAT APR 30 2016
...THE TORNADO WARNING FOR CENTRAL UNION AND NORTHEASTERN LINCOLN
PARISHES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTH CENTRAL LOUISIANA.
LAT...LON 3263 9250 3267 9256 3290 9239 3281 9226
TIME...MOT...LOC 1331Z 220DEG 32KT 3274 9244
$$
12What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 30, 8:08 AM CDT, 1 minute earlier.
Area forecast discussion, Apr 30, 8:08 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
808 AM CDT SAT APR 30 2016
.AVIATION...
FOR THE 30/12Z TAFS...A LINE OF CONVECTION IS CURRENTLY MOVING
THROUGH THE REGION...LEAVING US WITH A MIX OF VFR/MVFR CONDITIONS
ACROSS THE REGION. THIS LINE SHOULD EVENTUALLY MOVE OUT THE REGION BY
30/18Z. VFR CONDITIONS WILL PREVAIL FOR THE REMAINDER OF THE
PERIOD...EXCEPT AT LFK/MLU...WHERE MVFR/IFR CONDITIONS WILL
DEVELOP DUE TO PATCHY FOG. /20/
&&
.PREV DISCUSSION... /ISSUED 405 AM CDT SAT APR 30 2016/
DISCUSSION...
SEVERE CONVECTION WINDING DOWN AND WITH IT THE SEVERE THUNDERSTORM
WATCH WILL LIKELY BE ALLOWED TO EXPIRE ON TIME AT 5 AM THIS
MORNING. HAVE TRIMMED THE FLASH FLOOD WATCH BACK SLIGHTLY ACROSS
PORTIONS OF NE TX AND MCCURTAIN COUNTY IN SE OK WITH THIS PACKAGE.
WHILE THE RAIN WILL LIKELY BE COMING TO AN END LATER THIS MORNING
ACROSS PORTIONS OF SW AR INTO MORE OF NE TX AND NW LA...PRESENT
FLASH FLOOD WARNINGS AND WIDESPREAD FLOODING ACROSS NE TX AND SW
AR WILL PRECLUDE ME REMOVING MORE COUNTIES FROM THE FLASH FLOOD
WATCH AT THIS TIME EVEN THOUGH QPF AMOUNTS REALLY DO NOT WARRANT
IT.
THE SLIGHT RISK OF ADDITIONAL SEVERE THUNDERSTORMS LATER THIS
AFTERNOON/THIS EVENING ALONG AND EAST OF A LINE FROM LFK TO SHV TO
LZK WILL BE GREATLY DEPENDENT ON HOW MUCH DESTABILIZATION OUR AREA
EXPERIENCES TODAY IN THE WAKE OF THE WIDESPREAD EARLY MORNING
CONVECTION CURRENTLY ONGOING. THE LATEST RUN OF THE NAM SHOWS THE
FRONTAL BOUNDARY PULLING UP NEARLY STATIONARY ACROSS NE TX...NW LA
AND SW AR LATE THIS AFTERNOON EVENING WITH SOME DESCENT AIRMASS
MODIFICATION POSSIBLE. THE GFS IS INDICATIVE OF THIS AS WELL SO
WE CANNOT RULE OUT THE POSSIBILITY OF ADDITIONAL STORMS THIS
AFTERNOON BUT THEY SHOULD NOT BE WIDESPREAD AND NOTHING LIKE OUR
AREA HAS SEEN OVER THE LAST 24 HOURS.
MOST OF OUR AREA SHOULD SEE A BREAK FROM THIS RAINFALL LATE
TONIGHT THROUGH THE DAY SUNDAY BEFORE WE LOOK UPSTREAM ONCE AGAIN
AS DISTURBANCES MOVE OUR WAY IN SOUTHWEST FLOW ALOFT FROM THE TX
HILL COUNTRY. ALL THIS TO SAY ADDITIONAL MODERATE TO HEAVY
RAINFALL WILL BE POSSIBLE LATE SUNDAY NIGHT THROUGH THE DAY MONDAY
WITH THE HEAVIEST RAINFALL LIKELY OCCURRING SOUTH OF THE
INTERSTATE 20 CORRIDOR OF NE TX AND N LA UNLIKE THIS CURRENT EVENT
WHERE THE HEAVIEST RAINFALL WAS ALONG AND NORTH OF THE CORRIDOR.
THE GOOD NEWS IS THAT THIS PERSISTENT WET PATTERN APPEARS TO
BREAKDOWN BY MID WEEK WITH THE PASSAGE OF A DEEP UPPER TROUGH
DROPPING SOUTH OF OUR THE CENTRAL PLAINS/MID MISS VALLEY AND
EXPANSIVE UPPER RIDGING TAKING SHAPE OUT WEST. THIS WILL USHER IN
SOME MUCH COOLER AIR TO THE REGION WITH LOW TEMPERATURES IN THE
40S POSSIBLE TUE NIGHT AND AGAIN WED NIGHT ACROSS PORTIONS OF OUR
REGION. TEMPERATURES WILL BEGIN TO MODERATE BY LATE WEEK INTO NEXT
WEEKEND WITH AN APPARENT OMEGA BLOCK TAKING SHAPE ACROSS THE
SOUTHERN AND CENTRAL PORTIONS OF THE COUNTRY WITH FLANKING TROUGHS
EITHER SIDE OF THE RIDGE.
PRELIMS TO FOLLOW...13.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 83 65 84 63 / 60 30 20 60
MLU 82 66 85 65 / 100 50 30 60
DEQ 81 56 80 57 / 30 10 10 60
TXK 81 59 82 59 / 40 20 10 60
ELD 81 62 83 60 / 90 40 20 60
TYR 82 60 81 61 / 30 10 20 60
GGG 84 63 83 62 / 30 20 20 60
LFK 86 67 84 67 / 70 30 50 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ050-051-
059>061-070>073.
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ001>004.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ005-006-010>014-
017>022.
OK...NONE.
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ097-112-126-
138-151.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ152-153-165>167.
&&
20Hazardous weather outlook, Apr 30, 5:39 AM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 539 AM CDT SAT APR 30 2016 OKZ077-TXZ096-108>111-124-125-136-137-149-150-301800- MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH- GREGG-CHEROKEE-RUSK- 539 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... WHILE RAINFALL WILL BE TAPERING OFF THIS MORNING...THERE IS A SMALL POSSIBILITY OF REDEVELOPING SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON. ANY ADDITIONAL DEVELOPMENT WILL NOT RESULT IN ADDITIONAL FLOODING CONCERNS. WHILE THE HEAVY RAINFALL THREAT HAS ENDED...RUNOFF IS LIKELY INCOMPLETE. MANY ROADWAYS REMAIN FLOODED AND CLOSED ACROSS PORTIONS OF THE AREA AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL RETURN TO PORTIONS OF THE REGION LATE IN THE DAY SUNDAY BUT ESPECIALLY SUNDAY NIGHT INTO MONDAY WITH THE ARRIVAL OF YET ANOTHER STORM SYSTEM. SOME HEAVY RAIN AND STRONG THUNDERSTORMS COULD ACCOMPANY THIS NEXT STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY NOT BE NEEDED TODAY OR TONIGHT. ARZ050-051-059>061-070>073-LAZ001>004-006-TXZ097-112-126-138- 151>153-165-166-301800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-BOWIE-CASS-MARION- HARRISON-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 539 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 PM THIS EVENING... SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE AT TIMES... PRODUCING LOCALLY HEAVY RAINFALL...WILL BE TAPERING OFF AS WE GO THROUGH THE MORNING. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES WILL BE POSSIBLE AS WE GO THROUGH THE MORNING...MAINLY ACROSS NORTH CENTRAL AND NORTHEAST LOUISIANA...AS WELL AS THE LOWER TOLEDO BEND AND SAM RAYBURN COUNTRY OF DEEP EAST TEXAS. ANY SEVERE THUNDERSTORMS SHOULD BE LIMITED TO THE SAME AREA AS WELL WITH LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND ISOLATED TORNADOES POSSIBLE THROUGH MID TO LATE MORNING. ADDITIONAL THUNDERSTORM ACTIVITY WILL BE POSSIBLE LATER THIS AFTERNOON INTO THIS EVENING...BUT SHOULD BE MORE WIDELY SCATTERED IN NATURE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL RETURN TO PORTIONS OF THE REGION LATE IN THE DAY SUNDAY BUT ESPECIALLY SUNDAY NIGHT INTO MONDAY WITH THE ARRIVAL OF YET ANOTHER STORM SYSTEM. SOME HEAVY RAIN AND STRONG THUNDERSTORMS COULD ACCOMPANY THIS NEXT STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS COULD BE NEEDED ONCE AGAIN LATER TODAY THROUGH EARLY EVENING. LAZ005-010>014-017>022-TXZ167-301800- LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 539 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 AM THIS MORNING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM THIS EVENING... SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE AT TIMES... PRODUCING LOCALLY HEAVY RAINFALL...WILL BE CONTINUING THROUGH AT LEAST THE LATE MORNING HOURS. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES WITH ISOLATED HIGHER TOTALS WILL BE POSSIBLE. ANY SEVERE THUNDERSTORMS THIS MORNING WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND ISOLATED TORNADOES. ADDITIONAL THUNDERSTORM ACTIVITY WILL BE POSSIBLE LATER THIS AFTERNOON INTO THIS EVENING...BUT SHOULD BE MORE SCATTERED IN NATURE AND NOT AS WIDESPREAD. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL RETURN TO PORTIONS OF THE REGION LATE IN THE DAY SUNDAY BUT ESPECIALLY SUNDAY NIGHT INTO MONDAY WITH THE ARRIVAL OF YET ANOTHER STORM SYSTEM. SOME HEAVY RAIN AND STRONG THUNDERSTORMS COULD ACCOMPANY THIS NEXT STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED AS WE GO THROUGH THE DAY. 13
In the hours before
Special weather statement, Apr 30, 6:15 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 615 AM CDT SAT APR 30 2016 LAZ017-TXZ167-301200- SABINE LA-SABINE TX- 615 AM CDT SAT APR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SABINE PARISH IN NORTHWESTERN LOUISIANA AND CENTRAL SABINE COUNTIES UNTIL 700 AM CDT... AT 614 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER HEMPHILL...OR 18 MILES NORTHWEST OF TOLEDO BEND DAM...MOVING NORTHEAST AT 25 MPH. WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MILAM...MANY...HEMPHILL...FLORIEN...FISHER...COLUMBUS...YELLOWPINE AND NEGREET. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR NORTHWESTERN LOUISIANA...AND EASTERN TEXAS. LAT...LON 3122 9382 3140 9392 3162 9353 3140 9338 TIME...MOT...LOC 1114Z 236DEG 23KT 3134 9381 06
Local storm report, Apr 30, 6:18 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
618 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD VIVIAN 32.87N 93.99W
04/30/2016 CADDO LA LAW ENFORCEMENT
NUMEROUS ROADS ACROSS NORTHERN CADDO PARISH WERE
FLOODED AND CLOSED. SEVERAL CARS STALLED IN HIGH WATER
AT VARIOUS LOCATIONS ACROSS THE NORTHERN HALF OF THE
PARISH.
&&
EVENT NUMBER SHV1600461
15Local storm report, Apr 30, 6:24 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
624 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD PLAIN DEALING 32.91N 93.70W
04/30/2016 BOSSIER LA LAW ENFORCEMENT
A MUDSLIDE BRIEFLY CLOSED A PORTION OF THE 1200 BLOCK
OF HIGHWAY 2 NEAR THE PLAIN DEALING CIVIC CENTER.
&&
EVENT NUMBER SHV1600462
15Local storm report, Apr 30, 6:28 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
628 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 2 N PLAIN DEALING 32.94N 93.70W
04/30/2016 BOSSIER LA LAW ENFORCEMENT
HIGH WATER WAS OVER THE INTERSECTION OF HIGHWAY 3 AND
537 NORTH OF PLAIN DEALING. HIGH WATER ALSO COVERED A
PORTION OF OLD PLAIN DEALING ROAD.
&&
EVENT NUMBER SHV1600463
15Local storm report, Apr 30, 7:34 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
734 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 3 WSW BOGATA 33.45N 95.27W
04/29/2016 RED RIVER TX TXDOT
FM ROAD 410 CLOSED DUE TO FLOODING
&&
EVENT NUMBER SHV1600464
20Local storm report, Apr 30, 7:47 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
747 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 3 SSW DETROIT 33.62N 95.28W
04/29/2016 RED RIVER TX TXDOT
FM ROAD 410 CLOSED NEAR THE INTERSECTION OF COUNTY ROAD
1255 DUE TO FLOODING
&&
EVENT NUMBER SHV1600465
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 9:54 PM CDT | Special Weather Statement | SHV | Bossier | 51 min |
| Apr 29, 9:58 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 32 min |
| Apr 29, 10:27 PM CDT | Tornado Warning | SHV | Caddo | 33 min |
| Apr 29, 10:57 PM CDT | Tornado Warning | SHV | Caddo | 33 min |
| Apr 29, 11:25 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 65 min |
| Apr 29, 11:30 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 30 min |
| Apr 29, 11:32 PM CDT | Flash Flood Warning | SHV | Bossier, Caddo, Webster | 8 hr |
| Apr 29, 11:59 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 46 min |
| Apr 30, 12:13 AM CDT | Severe Thunderstorm Warning | SHV | Caddo | 62 min |
| Apr 30, 12:25 AM CDT | Tornado Warning | SHV | Bossier, Webster | 50 min |
| Apr 30, 12:35 AM CDT | Tornado Warning | SHV | Caddo | 55 min |
| Apr 30, 12:58 AM CDT | Tornado Warning | SHV | Caddo | 47 min |
| Apr 30, 1:27 AM CDT | Flash Flood Warning | SHV | Bossier, Claiborne, Webster | 5 hr |
| Apr 30, 1:30 AM CDT | Tornado Warning | SHV | Bossier, Caddo | 45 min |
| Apr 30, 3:42 AM CDT | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto | 3 hr |
| Apr 30, 4:20 AM CDT | River Flood Warning | SHV | De Soto | 9 days |
| Apr 30, 4:30 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 60 min |
| Apr 30, 5:31 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Red River | 46 min |
| Apr 30, 6:01 AM CDT | Areal Flood Warning | SHV | Claiborne, Webster | 6 hr |
| Apr 30, 6:15 AM CDT | Special Weather Statement | SHV | Sabine | 45 min |
| Apr 30, 7:27 AM CDT | Areal Flood Warning | SHV | Bossier, Caddo | 6 hr |
| Apr 30, 7:36 AM CDT | River Flood Warning | SHV | Caddo | 13 days |
| Apr 30, 8:03 AM CDT | Tornado Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Winn | 27 min |
| Apr 30, 10:23 AM CDT | Special Weather Statement | SHV | Grant | 52 min |
| Apr 30, 11:12 AM CDT | River Flood Warning | SHV | Caldwell, Ouachita | 3 days |
| Apr 30, 11:18 AM CDT | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 4 days |
| Apr 30, 12:08 PM CDT | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 10 days |
| Apr 30, 12:08 PM CDT | Special Weather Statement | SHV | LaSalle | 37 min |
| Apr 30, 12:15 PM CDT | River Flood Warning | SHV | Bossier, Caddo, Red River | 8 days |
| Apr 30, 1:27 PM CDT | Areal Flood Warning | SHV | Bossier, Caddo | 3 hr |
Nearby
Tornado Warnings in Louisiana, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.